# SDR HNAA2021070600314

- Difficulty date: July 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N665AE
- Make and model: Amtr RV6A
- Aircraft serial: 25664
- Aircraft time: 39,093 hours, 35,484 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Relay
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITOT 3 INOP DISPLAYED ON EICAS AROUND 10K FEET PITOT HTG 3 C/B POPPED. R+R RELAY K0278 IAW AMM 20 13 02. OPS CHECK GOOD IAW AMM 30 31 00. OK FOR SERVICE.
